×

Doubly iterated matrix methods of summability. (English) Zbl 0118.28701

PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Richard G. Cooke, Infinite Matrices and Sequence Spaces, Macmillan & Co., Ltd., London, 1950. · Zbl 0040.02501
[2] W. Meyer-König, Untersuchungen über einige verwandte Limitierungsverfahren, Math. Z. 52 (1949), 257 – 304 (German). · Zbl 0041.18403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.